My daughter after taking Zoloft said I am burning - feels like I am on fire then dies. Someone please explain this to me how could this happen? Was it the medicine?
After taking Zoloft body felt like it was on fire?
- 12 Aug 2018 by April Addington
- 12 August 2018
Zoloft can cause excessive sweating, haven't heard of burning like fire. Contact your doctor right away if you never experience this until taking this Rx.
Hi, April! From the literature on Zoloft:
"burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings"
"flushing or redness of the skin, with feelings of warmth or heat"
Most likely, this is a transient side effect that will resolve within a matter of days to a week or so as the metabolism adjusts to the medication.
All side effects should be reported to the prescribing physician for professional advice.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.